Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-2003, 05:00 AM
Rick
Guest
 
Posts: n/a
Default Micardis

<br> Presently taking Torpol XL(100mg.) adding 80mg.Micardis for past two weeks.Starting to experience muscle jerking,numbness in legs and numbness in bottom of feet.Going back to Dr. in four days for checkup on high b/p,any thoughts?<br><br>
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
bridget
Guest
 
Posts: n/a
Default toprol and micardis

i know someone that is also taking toprol (xl) and micardis and is jerking while sleeping or laying down and sometimes has numbness, let me know what you find out.
Reply With Quote
  #3  
Old 09-10-2007, 12:08 AM
Jean
Guest
 
Posts: n/a
Default Toprol/Micardis

I also take both drugs in large doses. I have had a lot of side effects from the Toprol. I take 80 mg of Micardis but it doesn't seem to bother me. I was very tired when taking 200mg of Toprol plus the Micardis and gaining tremendous weight. My doctor cut back on the Toprol, but now my blood pressure is going back up. It is really hard to control any way. Had this for 30 years!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Micardis Hamdi Latif Micardis 3 05-27-2011 05:04 PM
micardis Jamie Micardis 4 05-27-2011 05:00 PM
MICARDIS DAVID Micardis 0 12-02-2005 06:00 AM
micardis hct Unregistered Micardis 0 09-12-2003 05:00 AM
Micardis Max Davis Micardis 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.